Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 19, Issue 14 (December 2022)

Research Articles
No Access
Computational analysis of flow separation in a mixed convection MHD flow over a vertical paraboloid: Case of externally retarded flow
  • 2250217

https://doi.org/10.1142/S0219887822502176

Research Articles
No Access
Characterization of general relativistic spacetime equipped with different types of solitons
  • 2250218

https://doi.org/10.1142/S0219887822502188

Research Articles
No Access
Lie symmetry analysis of time fractional Burgers equation, Korteweg-de Vries equation and generalized reaction-diffusion equation with delays
  • 2250219

https://doi.org/10.1142/S021988782250219X

Research Articles
No Access
Quantum cosmology of a Friedmann–Lemaitre–Robertson–Walker universe with radiation and its tomographic properties
  • 2250220

https://doi.org/10.1142/S0219887822502206

Research Articles
No Access
On states of quantum theory
  • 2250221

https://doi.org/10.1142/S0219887822502218

Research Articles
No Access
A cohomological proof for the integrability of strict Lie 2-algebras
  • 2250222

https://doi.org/10.1142/S021988782250222X

Research Articles
No Access
Charged anisotropic decoupled compact objects in f(R) gravity
  • 2250223

https://doi.org/10.1142/S0219887822502231

Research Articles
No Access
Cosmologically viable f(R) model and wormhole solutions
  • 2250224

https://doi.org/10.1142/S0219887822502243

Research Articles
No Access
Invariant submanifolds of f-Kenmotsu manifolds
  • 2250225

https://doi.org/10.1142/S0219887822502255

Research Articles
No Access
Conformal Ricci solitons on generalized (κ,μ)-space forms
  • 2250226

https://doi.org/10.1142/S0219887822502267

Research Articles
No Access
Wormholes models in f(R) gravity inspired by non-compact matter source
  • 2250227

https://doi.org/10.1142/S0219887822502279

Research Articles
No Access
Bifurcation analysis based on new macro two-velocity difference model
  • 2250228

https://doi.org/10.1142/S0219887822502280

Research Articles
No Access
Singular manifold, auto-Bäcklund transformations and symbolic-computation steps with solitons for an extended three-coupled Korteweg-de Vries system
  • 2250229

https://doi.org/10.1142/S0219887822502292

Research Articles
No Access
A new look at black holes via thermal dimensions and the complex coordinates/ temperature vectors correspondence
  • 2250230

https://doi.org/10.1142/S0219887822502309

Research Articles
No Access
Barrow Holographic dark energy in fractal cosmology
  • 2250231

https://doi.org/10.1142/S0219887822502310

Research Articles
No Access
A note about the non-commutative three-sphere with torsion and non-metricity
  • 2250232

https://doi.org/10.1142/S0219887822502322

Research Articles
No Access
Creation field cosmological models for dust distribution and time-dependent cosmological term (Λ) in Bianchi type II space-time
  • 2250233

https://doi.org/10.1142/S0219887822502334

Research Articles
No Access
Tsallis holographic dark energy model with event horizon cutoff in modified gravity
  • 2250234

https://doi.org/10.1142/S0219887822502346